My Mum finally agreed to start taking medication for her LBD. She was started off on a low dose of Donepezil for two weeks which was then increased about two weeks ago after a review with the Consultant Physchiatrist and the Community Nurse. Since taking the increased strength tablet, she has been complaining of feeling sick all of the time, being constipated and generally feeling extremely unwell. As a result of this situation, she has hardly been eating; she wasn't eating a great deal in the first place!! Over the last couple of months she has gone from a size 14 to a size 8/10. She has called the doctor today to tell them how she feels and let them know that she has stopped taking her medication. My concern is that she will be very unwilling to restart or try another due to this experience. Has anyone else had similar experiences of this kind of thing happening and if so can you suggest any course of action??